# SDR UALA2009121603890

- Difficulty date: December 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 58,562 hours, 21,605 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1010731
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BROKE OVER RT WING. OVERWING EXIT SIGN IS NOT BROKE, BUT IT IS BENT UP. IT CAN BE SEEN, READ AND USED WITH NO DIFFICULTY AS IS.  SECURED SIGN OK.
